# SDR SWAA2014100832768

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 56,906 hours, 45,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: GD494DC
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER DOOR EXIT SIGN INOPERATIVE.  FOUND GND TERMINAL LOOSE.  SECURED GND TERMINAL IAW MM.
